A non-parametric maximum likelihood estimator for bivariate interval censored data

Rebecca Betensky, Dianne M. Finkelstein

Research output: Contribution to journalArticle

Abstract

We derive a non-parametric maximum likelihood estimator for bivariate interval censored data using standard techniques for constrained convex optimization. Our approach extends those taken for univariate interval censored data. We illustrate the estimator with bivariate data from an AIDS study.

Original languageEnglish (US)
Pages (from-to)3089-3100
Number of pages12
JournalStatistics in Medicine
Volume18
Issue number22
DOIs
StatePublished - Nov 30 1999

Fingerprint

Nonparametric Maximum Likelihood Estimator
Interval-censored Data
Acquired Immunodeficiency Syndrome
Constrained Optimization
Convex Optimization
Univariate
Estimator
Standards

ASJC Scopus subject areas

  • Epidemiology

Cite this

A non-parametric maximum likelihood estimator for bivariate interval censored data. / Betensky, Rebecca; Finkelstein, Dianne M.

In: Statistics in Medicine, Vol. 18, No. 22, 30.11.1999, p. 3089-3100.

Research output: Contribution to journalArticle

@article{03df9f7651194b4b9914343531cef187,
title = "A non-parametric maximum likelihood estimator for bivariate interval censored data",
abstract = "We derive a non-parametric maximum likelihood estimator for bivariate interval censored data using standard techniques for constrained convex optimization. Our approach extends those taken for univariate interval censored data. We illustrate the estimator with bivariate data from an AIDS study.",
author = "Rebecca Betensky and Finkelstein, {Dianne M.}",
year = "1999",
month = "11",
day = "30",
doi = "10.1002/(SICI)1097-0258(19991130)18:22<3089::AID-SIM191>3.0.CO;2-0",
language = "English (US)",
volume = "18",
pages = "3089--3100",
journal = "Statistics in Medicine",
issn = "0277-6715",
publisher = "John Wiley and Sons Ltd",
number = "22",

}

TY - JOUR

T1 - A non-parametric maximum likelihood estimator for bivariate interval censored data

AU - Betensky, Rebecca

AU - Finkelstein, Dianne M.

PY - 1999/11/30

Y1 - 1999/11/30

N2 - We derive a non-parametric maximum likelihood estimator for bivariate interval censored data using standard techniques for constrained convex optimization. Our approach extends those taken for univariate interval censored data. We illustrate the estimator with bivariate data from an AIDS study.

AB - We derive a non-parametric maximum likelihood estimator for bivariate interval censored data using standard techniques for constrained convex optimization. Our approach extends those taken for univariate interval censored data. We illustrate the estimator with bivariate data from an AIDS study.

UR - http://www.scopus.com/inward/record.url?scp=0033619715&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0033619715&partnerID=8YFLogxK

U2 - 10.1002/(SICI)1097-0258(19991130)18:22<3089::AID-SIM191>3.0.CO;2-0

DO - 10.1002/(SICI)1097-0258(19991130)18:22<3089::AID-SIM191>3.0.CO;2-0

M3 - Article

C2 - 10544308

AN - SCOPUS:0033619715

VL - 18

SP - 3089

EP - 3100

JO - Statistics in Medicine

JF - Statistics in Medicine

SN - 0277-6715

IS - 22

ER -